Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/985
Title: Fourier analysis and q-Gaussian functions: analytical and numerical results
Authors: RODRIGUES, Paulo
GIRALDI, G.
Issue Date: 2016
Journal: Theoretical and Applied Informatics
ISSN: 1896-5334
Citation: RODRIGUES, Paulo; GIRALDI, G. Fourier analysis and q-Gaussian functions: analytical and numerical results. Theoretical and Applied Informatics, v. 27, n. 2, p. 16-44, 2016.
Access Type: Acesso Aberto
DOI: 10.20904/272016
URI: https://repositorio.fei.edu.br/handle/FEI/985
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.